Research ArticleOpen accessApplication of Homotopy Perturbation Method for SIR Model with Vital Dynamics and Constant PopulationMohammed S. Mechee, Ghassan A. Al-JuaifriAmerican Journal of Applied Sciences, Vol. 15, Issue 1 · 3 Jan 2018 · 8,003 accessesView PDFCite
Author
2 articles in our journalsMohammed S. Mechee
Department of Mathematics, Faculty of Computer Science and Mathematics, Kufa University, Najaf, IraqArticles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.
Research ArticleOpen accessExplicit Direct Integrators of RK Type for Solving Special Fifth-Order Ordinary Differential EquationsMohammed S. Mechee, Murtaza A. KadhimAmerican Journal of Applied Sciences, Vol. 13, Issue 12 · 26 Dec 2016 · 7,940 accessesView PDFCite